Quantcast

AVM Survivors Network

Muscle relaxants & their affects--on AVMers in brain?


#1

First,I had a right leg seizure last week--I am post blood stroke, avm-sits-above-my-speech-motor part of brain-woman of 70--dilantin & vimpat did not suppress it.
Since that day, I have the shakes in right side of body, particularly in morning--also some painful leg cramps. My primary care MD gave me some muscle relaxant for the cramps and I wake up this morning feeling much more shaky.
Is there a bad muscle relaxant intereaction with my medication or AVMs? Anyone else have this experience?


#2

PS I forgot to say that I have a pinched nerve in the neck--is the real reason why my md wrote the scrip for the relaxant drug. r


#3

Hi I only felt really bad when I was taking topiramate and baclofen at the same time but then they change topiramate for gabapentin, but this was because I have trigeminal nerve pains.